Journal article icon

Journal article

A numerical study of the Schrodinger-Newton equations

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0951-7715/16/1/307

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
NONLINEARITY
Volume:
16
Issue:
1
Pages:
101-122
Publication date:
2003-01-05
DOI:
ISSN:
0951-7715
URN:
uuid:b7f00cb1-24d2-45a6-92c3-e1a0d4d2a355
Source identifiers:
13564
Local pid:
pubs:13564

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP